The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 20, Number 4 (1949), 620-624.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729959

Digital Object Identifier
doi:10.1214/aoms/1177729959

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 20 (1949), no. 4, 620--624. doi:10.1214/aoms/1177729959. http://projecteuclid.org/euclid.aoms/1177729959.


Export citation